# SDR AALA980633

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: 4102900S
- Condition: Broken
- Location: Tail Compartment
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA - FLT 0691 - DURING CLIMB-OUT AT 18,000 FEET, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  CREW FOLLOWED CHECK LIST AND TAIL COMPARTMENT HIGH TEMPERATURE LIGHT EXTINGUISHED.  AIRCRAFT AIR INTERRRUPTED AND RETURNED TO BNA WITHOUT FURTHER INCIDENT.  REPLACED BROKEN COALESCER ASSEMBLY COUPLING AND AS A PRECAUTIONARY, REPLACED WATER SEPARATOR BAG. RAN ENGINES AND PACKS WITH NO LEAKS DETECTED AND TAIL COMPARTMENT HIGH TEMPERATURE LIGHT DID NOT ILLUMINATE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
